# SDR TWAA0017803

- Difficulty date: November 15, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: EIBWD
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 34,843 hours, 19,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOUR OVERWING EMERGENCY EXIT LIGHTS AND THE EGRESS LIGHTS AT ROWS 7, 9, 22, AND 33, WERE INOPERATIVE.  REPLACED THE BATTERIES FOR THE EMERGENCY EXITS P/N 408822-401, THE LAMPS P/N 7732 AT ROWS 7, 9, AND 22, AND TWO LIGHT SOCKETS AT ROW 33 P/N 0105606-004.  CHECK-C 1-10-00 STL.
